The Annals of Mathematical Statistics

On a Class of Partially Balanced Incomplete Block Designs

S. S. Shrikhande

Full-text: Open access

Abstract

The purpose of this note is to show that the existence of any one of a particular family of four partially balanced incomplete block designs (pbibd) implies the existence of the remaining three designs. A sufficient condition for the existence of this family is given and a nonexistence result is also obtained.

Article information

Source
Ann. Math. Statist. Volume 36, Number 6 (1965), 1807-1814.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177699810

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177699810

Mathematical Reviews number (MathSciNet)
MR191059

Zentralblatt MATH identifier
0137.13105

Citation

Shrikhande, S. S. On a Class of Partially Balanced Incomplete Block Designs. The Annals of Mathematical Statistics 36 (1965), no. 6, 1807--1814. doi:10.1214/aoms/1177699810. http://projecteuclid.org/euclid.aoms/1177699810.


Export citation